# SDR HNAA2010090800210

- Difficulty date: September 8, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 62,478 hours, 70,877 cycles
- Engine: Pwa PW120A
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eng Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE, NR1 ENGINE OIL TEMP WENT TO 120 DEGREESC FOR APPROX 17 MINUTES. REDUCED POWER AND INITIATED DECENT.  OIL TEMP RETURNED TO GREEN.( NOTE: F/O TIMED DURATION BETWEEN 115 AND 120).  R & R NR1 TEMP GAUGE, NO FIX, RETURNED TO ORIGINAL. CLEANED NR1 TEMP BULB CONNECTOR PLUG, NO FIX, R & R NR1 OIL COOLER VALVE ASSY, GROUND RAN ACFT, OPS AND LEAKED CHECKED GOOD AT THIS TIME.
